# SDR RAIA00210276

- Difficulty date: October 3, 2002
- Submitted: October 6, 2002
- Operation: Air carrier
- Aircraft: N561HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41077
- Aircraft time: 14,532 hours, 15,663 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Gcu
- Part number: 51539019E
- Part serial: 93005
- Condition: Failed
- Part time: 10,543 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5559-SPI- LEFT GENERATOR FAILED. MAINTENANCE REMOVED AND REPLACED LEFT GCU, OPS CK OK.
